# SDR YENA20100909126

- Difficulty date: September 9, 2010
- Submitted: September 10, 2010
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000272
- Aircraft time: 4,282 hours, 2,466 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 510 FLL-EWR, A/C DIVERTED TO MCO DUE TO DOOR EMERGENCY RT OPEN MESSAGE.  CREW REPORTED NO PRESSURIZATION ISSUES.  TECHNICIAN FOUND LATCH ON RT OVERWING DOOR OFF DETENT.  INSPECTED DOOR AND LATCHING MECHANISM PER AMM 52-21-00.  ALL INDICATION NORMAL AFTER DOOR WAS CLOSED.
